# SDR 2022F00237

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30037
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BETWEEN STA 92.70 AND STA 147.90 ON RH HORIZONTAL STABILIZER LOWER SKIN
